Living with difficult to control asthma can be challenging and you may have up and down days. However if you suspect you may be having side effects from your medication you should ask for medical advice urgently especially if you:
- Develop a rash, have a change or worsening of your breathing.
- Develop swelling in your legs, face or any part of your body.
- Develop feelings of light-headedness or feel you may faint.
- Develop severe abdominal pains (caused by inflammation of the pancreas).
- Are feeling depressed, including negative thinking with prolonged low moods and your mood affecting daily life.
- Have feelings of high mood (mania) or mood “swings”.
- Have felt anxious, are having problems sleeping or difficulty in thinking (including confusion or losing your memory).
- Have been feeling, seeing or hearing things which you then become aware do not exist. This can also include having strange and frightening thoughts, changing how you act or having feelings of being alone.
Ask for medical advice if you experience any of the signs and symptoms above.